I have had the following symptoms for three days now:
*When I move my eyes in any direction, the back of my eyes hurt. I also cannot look at sunlight.
*When I cough (single violent dry cough), it jerks my head forward and hurts the sides of my head.
*Not a sore throat, but a raw feeling. It's very sensitive when I breathe and makes me want to cough. Sometimes the coughs make my throat and head hurt.
*Headache (could be pressure behind my eyes, it almost feels that way)
*sometimes my nose is stuffy, especially when laying down.
Earliest Symptoms that I experienced on the first night includes:
*extreme pressure behind my eyes.
*drainage at night of mucus from my nasal passages that night.
*all of the above symptoms.
Okay, now the pressure behind the eyes has decreased. However, now I am feeling different, maybe worse. This is day three.
My right eye is bulging out a little bit. I can see an indentation where it is bulging out at.
My eyes still feel some pain when I rotate them, the pain is from behind the eyeballs.
When I am breathing (when I'm not on Theraflu), I feel like part of my throat is burning. It still feel's raw when I breathe, which makes me want to cough.
When I cough, I feel intense pain from the center/middle of my chest up to my throat, it really hurts when I cough. I don't cough anything up, though. But it leaves me feeling like part of my throat and chest is burning after I cough.
My ears are plugged when I'm not taking Theraflu.
Any medically inclined people know what this could be?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.